Library Header Image
LSE Research Online LSE Library Services

Financial models with defaultable numéraires

Fisher, Travis, Pulido, Sergio and Ruf, Johannes (2019) Financial models with defaultable numéraires. Mathematical Finance, 29 (1). 117 - 136. ISSN 0960-1627

Text - Accepted Version
Download (341kB) | Preview

Identification Number: 10.1111/mafi.12178


Financial models are studied where each asset may potentially lose value relative to any other. Conditioning on non-devaluation, each asset can serve as proper numéraire and classical valuation rules can be formulated. It is shown when and how these local valuation rules can be aggregated to obtain global arbitrage-free valuation formulas.

Item Type: Article
Official URL:
Additional Information: © 2018 Wiley Periodicals, Inc
Divisions: Mathematics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Date Deposited: 26 Oct 2017 11:09
Last Modified: 20 Oct 2021 03:24
Projects: 307465-POLYTE
Funders: European Research Council

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics